# SDR DHL2007804513

- Difficulty date: July 24, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR PANEL SUPPORT ANGLE CORRODED (STA 8.000 - 70.000, RBL 8" TO 46").  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT CORRODED SECTION OF ANGLE AND FABRICATED REINFORCING ANGLE (EXTRUSION P/N S2701008) AND FILLER (ALCLAD 7075T6 0.063") IAW SRM 53-2-0 PG 1.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 51-1-21.
